MathSciNet Relay Station
MathSciNet bibliographic data
MR2220850 39A11 (39A20)
Iričanin, Bratislav D.; Stević, Stevo Some systems of nonlinear difference equations of higher order with periodic solutions. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 13 (2006), no. 3-4, 499–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement